MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 18-23MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 18-23MM
Model Number 151.050
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed to replace a fortify ø12mm core due to height loss and patient pain post operatively.

Brand Name
FORTIFY
Common Device Name
FORTIFY Ø12MM CORE, HEIGHT 18-23MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key20879169
Report Number3004142400-2024-00288
Device Sequence Number7851006
Product Code MQP
UDI-Device Identifier00889095042887
UDI-Public00889095042887
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.050
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/08/2024
Initial Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight93 KG
Patient RaceWhite